# SDR CALA2025012200171

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,676 hours, 32,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, R-2 ENTRY SILL, AT FR 68 HAS CORROSION.  REMOVED AND REPLACED R-2 DOOR SILL IAW A320 SRM 51-72-911-001-00 2.
